# SDR SWIA202054751

- Difficulty date: November 14, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 20L BETWEEN FS 319 AND FS 333.  C-CHECK RO 12/24/2020.  REMOVED CORRODED STRINGER 20L BETWEEN FS 319.00 AND 333.00 AND INSTALLED NEW SERVICEABLE STRINGER, IAW CRJ-700 SRM.  REF ATTACHED TASK CARD AND M-337.  NO CHANGE TO WEIGHT AND BALANCE.
